Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Three travel time inverse problems on simple Riemannian manifolds
HTML articles powered by AMS MathViewer

by Joonas Ilmavirta, Boya Liu and Teemu Saksala
Proc. Amer. Math. Soc. 151 (2023), 4513-4525
DOI: https://doi.org/10.1090/proc/16453
Published electronically: June 23, 2023

Abstract:

We provide new proofs based on the Myers–Steenrod theorem to confirm that travel time data, travel time difference data and the broken scattering relations determine a simple Riemannian metric on a disc up to the natural gauge of a boundary fixing diffeomorphism. Our method of the proof leads to a Lipschitz-type stability estimate for the first two data sets in the class of simple metrics.
References
Similar Articles
Bibliographic Information
  • Joonas Ilmavirta
  • Affiliation: Department of Mathematics and Statistics, University of Jyväskylä, Jyväskylä, FI-40014, Finland
  • MR Author ID: 1014879
  • ORCID: 0000-0002-2399-0911
  • Email: joonas.ilmavirta@jyu.fi
  • Boya Liu
  • Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695
  • Email: bliu35@ncsu.edu
  • Teemu Saksala
  • Affiliation: Department of Mathematics, North Carolina State University, Raleigh, North Carolina 27695
  • MR Author ID: 1277799
  • ORCID: 0000-0002-3785-9623
  • Email: tssaksal@ncsu.edu
  • Received by editor(s): August 17, 2022
  • Received by editor(s) in revised form: February 22, 2023
  • Published electronically: June 23, 2023
  • Additional Notes: The first author was supported by the Academy of Finland (projects 351665 and 351656). The third author was supported by the National Science Foundation under grant DMS-2204997.
  • Communicated by: Jiaping Wang
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 4513-4525
  • MSC (2020): Primary 53C21, 53C24, 53C80, 86A22
  • DOI: https://doi.org/10.1090/proc/16453
  • MathSciNet review: 4643335